# SDR UHLA2015032000287

- Difficulty date: March 20, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER FUSELAGE I FLOOR STRUCTURE RIGHT HAND BEAM DOUBLER AT FRAME 22 WAS FOUND TO BE CORRODED.  THE DOUBLER WAS REPLACED IAW SRM 51-40-02.
